I'm not a neurologist but the cause of pseudotumor is high cerebrospinal fluid pressure. If its normal and it was tested accurately (not a false negative) I would think that diagnosis could not be made. Might get a second opinion from a neuroophthalmologist. JCH MD
I also have pseudotumor and i was given diamox and topimax (prolly not correct spelling on meds) if he is on those maybe thats whats making him feel bad. i was given those and it made me feel worse. i was have numb and tingling in my hand and feet. so i stoped taking them. i feel so much better. no more headache (after the lumbar puncture)
Oral Diamox was used in the 1970's by mouth to treat glaucoma. It was extremely common for it to cause tingling in the toes and fingers, decreased appetite and weight loss.
Diamox now is not used for glaucoma treatment anymore, it is used to treat pseudotumor cerebri and to prevent mountain sickness. Side effects are extremely common. I experienced them when taking diamox while climbing Mt Rainier and Kilimanjaro.